Academic
Publications
Finiteness of compact maximal flats of bounded volume

Finiteness of compact maximal flats of bounded volume,10.1017/S0143385703000233,Ergodic Theory and Dynamical Systems,HEE OH

Finiteness of compact maximal flats of bounded volume   (Citations: 6)
BibTex | RIS | RefWorks Download
Journal: Ergodic Theory and Dynamical Systems - ERGOD THEOR DYN SYST , vol. 24, no. 1, pp. 217-225, 2004
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: